# SDR USAA2012030200004

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 12,771 hours, 3,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1736
- Condition: Discharged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - RIGHT AFT DOOR POWER ASSIST BOTTLE WOULD NOT TAKE A CHARGE.  REPLACED RIGHT AFT DOOR POWER ASSIST BOTTLE IAW A321 AMM 52-10-00 AND AMM 52-22-14.
